Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Fractional Euler-Lagrange Equations Revisited

No Thumbnail Available

Date

2012

Journal Title

Journal ISSN

Volume Title

Publisher

Springer

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

This paper presents the necessary and sufficient optimality conditions for the Euler-Lagrange fractional equations of fractional variational problems with determining in which spaces the functional must exist where the functional contains right and left fractional derivatives in the Riemann-Liouville sense and the upper bound of integration less than the upper bound of the interval of the fractional derivative. In order to illustrate our results, one example is presented.

Description

Baleanu, Dumitru/0000-0002-0286-7244; Herzallah, Mohamed/0000-0003-3514-3709

Keywords

Fractional Integral, Fractional Derivative, Fractional Calculus Of Variations, Lipschitz Spaces

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Herzallah, M.A.E., Baleanu,D. (2012). Fractional Euler-Lagrange equations revisited. Nonlinear Dynamics, 69(3), 977-982. http://dx.doi.org/ 10.1007/s11071-011-0319-5

WoS Q

Q1

Scopus Q

Q1
OpenCitations Logo
OpenCitations Citation Count
32

Source

Volume

69

Issue

3

Start Page

977

End Page

982
PlumX Metrics
Citations

CrossRef : 26

Scopus : 44

Captures

Mendeley Readers : 13

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
6.22925098

Sustainable Development Goals